and im scared of seritonin syndrome but i hope by only taking this medicine it wont happen to me
Serotonin syndrome is much rarer than Dr Google would have you believe. Few doctors have ever seen a genuine case. You won't develop it from taking SSRIs alone, not even in massive overdose. Almost all cases result from a SSRI being combined with either MAOI class antidepressants, illicit drugs which cause serotonin hyper secretion such as ecstasy, MDMA, etc, the opioid analogues tramadol, pethidine, fentanil, and methadone, or possibly the tricyclic antidepressants clomipramine imipramine (but not others).
Moreover, combining Brintellix (also Viibryd (vilazodone)) with those drugs is much less likely to cause serious issues as it blocks serotonin 5-HT2A receptors which inhibits
the dangerous physical effects of the syndrome. Buspar (buspirone) is another med that blocks the 5-HT2A receptor which is why it is safe to take with SSRIs despite have some serotonergic activity of its own.